# SDR CALA2021122702440

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Fr58-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 58 - FR 59 STGR 33L CORRODED. TIME OF ADL/REPAIR EMBODIMENT AT 60,000 FC / 120,000 FH WHICHEVE ACCOMPLISHED ON HAECO NR 9290613. R IS ACHIEVED FIRST IAW SRI 53-00-13-205-001 TABLE 004. ALL WORK ACCOMPLISHED STGR SPLICE REPAIR AT FR 58 - FR 59 STGR 33L IAW SR UPDATING REPAIR ACCOMPLISHED IAW SRM 53-00-13-300-001 FIG001 SHE M 53-00-13-300-001.THIS IS A CAT B REPAIR AND REQUIRES INSP FROM ET 02. APPROVED FOR CARRY PER SRM 53-00-13-300-001. REQUIRES REPETITIVE TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPS PER SRI 53-00-11-205-001, TABLE 004  AT 60000FC/120000FH (WHICHEVER OCCURS FIRST) FROM TIME OF REPAIR.  SUBSEQUENT INSPS AND METHOD TBD BY AIRBUS. DIP 53-DIP REJECT FOR UPDATE. QC QC REVIEWED. T/A: 60,000 FC OR 120,000 FH....SP/U366013 RECORDS UPDATE...SP
